# SDR ASOA01108

- Difficulty date: July 13, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4171 - DURING FLIGHT FROM ATL-GNV, PILOT RECEIVED AN INTERMITTENT OIL PRESSURE LIGHT.  PILOT DECLARED AN EMERGENCY AND DIVERTED THE AIRCRAFT TO AYS.  AIRCRAFT LANDED IN AYS WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE.  THE NR 2 SCAVENGE OIL FILTER WAS FULL OF METAL.  THE CAUSE CANNOT BE DETERMINED UNTIL THE ENGINE IS TORN DOWN.  (M)
